# SDR DALA2021111707090

- Difficulty date: October 20, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,160 hours, 31,827 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION STRINGER 43L BETWEEN FR58 TO FR59 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: EVALUATED CORROSION AND FOUND WITHIN LIMITS AS PER A320 SRM 53-41-13. CONTINUE ON MON. (1990495)
